# SDR SCNA95142

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000010
- Condition: Malfunctioned
- Location: Nr 4 Lav
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN THE NR FOUR LAVATORY WENT OFF FOR NO APPARENT REASON DURING FLIGHT.  BLEW DUST OUT OF SMOKE DETECTOR AND UNIT TESTED GOOD.
